A Frolicher-type inequality for generalized complex manifolds
Publication in refereed journal


Times Cited
Web of Science5WOS source URL (as at 09/01/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe prove a Frolicher-type inequality for a compact generalized complex manifold , and show that the equality holds if and only if satisfies the generalized -Lemma. In particular, this gives a unified proof of analogous results in the complex and symplectic cases.
All Author(s) ListChan KW, Suen YH
Journal nameAnnals of Global Analysis and Geometry
Year2015
Month2
Day1
Volume Number47
Issue Number2
PublisherSPRINGER
Pages135 - 145
ISSN0232-704X
eISSN1572-9060
LanguagesEnglish-United Kingdom
KeywordsBott-Chern cohomology; Dolbeault cohomology; Generalized complex manifolds; partial derivative(partial derivative)over-bar-Lemma
Web of Science Subject CategoriesMathematics

Last updated on 2021-10-01 at 01:21